My day, age 85 has developed large (up to 2 inches) blood blisters on his left leg from knee to ankle. Some blisters are small and clear. When draining them and clearing away the skin, the surrounding skin peels off like tape.
The blisters have now spread to his right leg. His left arm has a rash and is hot to the touch. Both feet are swollen and are hot to the touch.
The hospital doctors say that they have never seen these symptoms before.
His current meds are:Digoxin, Hydrochlorothiazide, Aciphex, Levoxyl, Phenobarbital, Coreg, Lisinopril, Furosemide, Coumadin, Baby aspirin, Detrol, and Dilantin.
Your father may have bullous pemphigoid, a blistering eruption fairly common in the elderly. In any case, your Dad needs a dermatology consultation, and very likely a skin biopsy. I really can't comment beyond that from this distance.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.